Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Postinor 2 effect on implantation of egg

Premium Questions

doctor1 MD

Hi, I took Postinor-2 on 15/2 about more than 24 hrs aft sex. My previous period was on 7/2. Today 1/3, i had a brown spot on my panties. Could it be implantation bleeding? Or is it a side effect ...

doctor1 MD

was negative. May i know if this bleeding is withdrawal bleeding due to postinor 2 or implantation bleeding ... took postinor 2 . Yesterday, 13 Aug she complained of vaginal bleeding but lighter than a period ...

doctor1 MD

I had unprotected sex with my bf on 28th August. I took prostinor 2 two days later. I had some sort of bleeding after 5 days. Is it considered as withdrawal bleed or implantation bleeding? When will i ...

doctor1 MD

. then after 4 hours, I took Postinor 2 . If i happen to be ovulated when the intercourse happened, how effective is Postinor 2 that I consumed worked and prevent from pregnancy? and what is the indicator to know ...

doctor1 MD

If you dont bleed after taken 2packs of postinor 2 all in 48hrs means it didnt work? ...

Public Forum Discussions

doctor1 MD

I had unprotected sex with my Boyfriend on 27august, and I took postinor 2 on 29 August. Today on 3 .... Is this bleeding due to postinor or implantation? Should I wait for my period to come for real? If is it because ...

doctor1 MD

be bann from sells in pharmacy and chemist due to the side effect of the drugs.i decided to google the effect of the drugs in the body then i found this page where i can ask u,so my big question is What ...

doctor1 MD

I took Postinor 2 during pregnancy. What will be the effect ? ...

doctor1 MD

Hi,am a 30yr old lady,about 5ft 9 i have bin taking Postinor 2 for about a year now and am worried because am afraid they say it can cause cervical cancer,and since i started taking it,i have bin ...

doctor1 MD

.could this be a case of missed period as a side effect to postinor 2 or im just pregnant?can postinor 2 interfere ... unprotected sex with my husband on-10th june. and took postinor 2 on 11th june.We again had unprotected sex ...

doctor1 MD

of postinor2 can be harmful to my body ? Why I am asking this question is because in one month I have taken 3packs of postinor2 and I m scared I might be at risk, pls doctor kindly enlighten me plus is it true ...

doctor1 MD

day.intend taking postinor 2 today.my question is will d drug be effective and will I see my flow ...

doctor1 MD

Dear Dr, I would like to ask about the postinor 2 effect. My period started from 29th May ... contact outside on 7th, June. I am worry if I can be pregnant so that I take 1 dose of postinor 2 on 3pm ...

doctor1 MD

Hi I had an unprotected sex on 27th at 1:30pm. And I took the first one (postinor2) on 29th at 4 ... had to be taken exactly 12hours after the first pill. Do you think postinor2 still work on me ...

doctor1 MD

with another unprotected relationship and at that time I took Postinor 2. However, I didn t get my periods ...

Mobile Questions and Answers

doctor1 MD

No, these are side effects of Postinor 2

doctor1 MD

Hi, Levonorgestrel( Postinor ) has minor Drug Interaction with Alcohol (Ethanol). Minor drug interactions do not usually cause harm or require a change in therapy. Regards Dr. T.K. Biswas M.D. Mumbai

doctor1 MD

Hi dear ! What's the reason you have used postinor? It may cause postpone or prepone periods . All the best